ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Boxicity of series-parallel graphs

Bohra, Ankur and Chandran, Sunil L and Rajub, Krishnam J (2006) Boxicity of series-parallel graphs. In: Discrete Mathematics, 306 (18). pp. 2219-2221.

[img] PDF
Boxicity_of_series-parallel_graphs.pdf
Restricted to Registered users only

Download (158Kb) | Request a copy

Abstract

We show that there exist series-parallel graphs with boxicity 3.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Boxicity;Series-parallel graphs;K-tress
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 03 Dec 2007
Last Modified: 19 Sep 2010 04:32
URI: http://eprints.iisc.ernet.in/id/eprint/8878

Actions (login required)

View Item View Item